# SDR SWAA2023110308670

- Difficulty date: October 6, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT MOPSIL HAS CORROSION BS 955 RBL 55; BS 959 RBL 55; AND BS 967-987 RBL 50<[01] REMOVED AND REPLACED ASD MOP SILL I.A.W SRM 51-10-02-0G-0 PAR 9C; SRM 53-10-15-1A-1 ALLOWABLE DAMAGE 1; SRM 51-40-02-0G AND DWG 147A8501.;[02] VERIFIED CORRECTIVE ACTION 1
